# SDR SIMA20140303008

- Difficulty date: March 3, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 28,492 hours, 19,990 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Retainer
- Condition: Cracked
- Location: Equip Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT DOOR 311BB IS CRACKED AT THE AFT LT CORNER.  R & R LT SEAL RETAINER IAW CRJ SRM 51-42-06.  PAINTED AFT EQUIPMENT DOOR 311BB IAW SRM 51-25-16.
